# SDR QXEA9700372

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO DOOR OUTER SKIN HAS A DENT APPROX .5 INCH IN DIAMETER AND APPROX .025 DEEP.  FABRICATED REPAIR AND INSTALLED PER FOKKER SRM 52-20-01.
